# SDR AWXA200500581

- Difficulty date: April 28, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C266031585P
- Part serial: 332
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FLIGHT CONTROL - DURING C-18 CHECK, DELAMINATION WAS FOUND AT THE NR 4 SLAT WEDGE.  DELAMINATION WAS FOUND ON TOP AND BOTTOM SURFACES.  MAINTENANCE FOUND THAT THE DELAMINATION WAS BEYOND REPAIRABLE LIMITS.  MAINTENANCE REMOVED AND REPLACED THE NR 4 SLAT ASSEMBLY IAW B737-300 AMM 27-81-21-4.
